# SDR AALA971166

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: E/E Compt
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CCS - MAIN BATTERY CHARGER EICAS MESSAGE RECEIVED IN FLIGHT.  MAIN BATTERY CHARGER AND APU SWAPPED.  REPLACED MAIN BATTERY.  PLACARDED APU INOP PER MEL.  ENTERED MIS SHEET.  APU AND BATTERY CHARGER OPS TEST PERFORMED.  SYSTEM BACK TO NORMAL.  OK FOR SERVICE.  REMOVED PLACARD.  MEL 49-01 AUTH NR 6-447DC-C.  MIS SHEET CLEARED.  (M)
